Ask an expert
Question

05 Feb 2004

Can someone please help me?
Hi,
I have been using Mirelle since Aug 2003, i take my pills at the same time each day. when having intercourse with boyfriend he always pulls out when he ejaculates.
however he came a bit inside me and now i am scared i might get pregnant. Can i get pregnant?
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill is effective even if your partner does not withdraw.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20007 votes
Vote